MAUDE Adverse Event Report: ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable

ABBOTT MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; System, hemodynamic, implantable
Model Number CM3000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cardiomems i2 hospital electronics system was received for investigation.During investigation functional damage to the i2 external printer serial cable assembly was found in the form of internal wires of the rj12 flat modular cable broken off from connector d-sub housing receptacle.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires on the i2 printer serial cable assembly.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
System, hemodynamic, implantable
Manufacturer (Section D)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key24118368
Report Number3004936110-2026-00134
Device Sequence Number20330350
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public(01)05415067029331(10)7474705
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number7474705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown